S. Savitha,P. Thirunavukarasu,



Convex space,Fixed point proposition,Metrically convex planetary,Non-self-mappings,Single valued plotting,


This intriguing article delves deep into the concept of non-self-plottings within the intricate realm of metrically curved planetary systems, meticulously analyzing and dissecting various fixed point propositions that govern these celestial bodies. Within the confines of this chapter, we embark on a journey to explore and elucidate Assad's groundbreaking discovery, delving into its complexities and implications to present a more elaborate and all-encompassing single-valued plotting. This development not only serves as a noteworthy extension of Assad's work but also emerges as a significant and groundbreaking generalization of Chatterjea's fundamental primary proposition, shedding new light on the dynamics of planetary motion and positioning in the vast expanse of the universe.


I. Chaira Karim, Mustapha Kabil, and Abdessamad Kamouss. : ‘Fixed Point Results for C‐Contractive Mappings in Generalized Metric Spaces with a Graph’. Journal of Function Spaces 2021.1 (2021), 8840347. 10.1155/2021/8840347
II. Assad N. A., : ‘Fixed point theorems for set valued transformations on compact sets’. Notices of the American Mathematical Society. vol. 18.(2). 201 Charles St, Providence, ri 02940-2213: Amer Mathematical Soc, 1971.
III. Assad N.A., : ‘On a fixed point theorem of Kannan in Banach spaces’. Tamkang J. Math. Vol.7, pp. 91-94, 1976.
IV. Assad Nadim, and William Kirk. : ‘Fixed point theorems for set-valued mappings of contractive type’. Pacific Journal of Mathematics. Vol.43(3), pp. 553-562, 1972. 10.2140/pjm.1972.43.553
V. Berinde Vasile, and Madalina Pacurar. : ‘Fixed point theorems for nonself single-valued almost contractions’. Fixed Point Theory. Vol. 14(2), pp. 301-312, 2013.∼nodeacj/sfptcj.html.
VI. Chatterjea, S. K., : ‘Fixed point theorems’. C.R. Acad. Bulgare Sc. Vol. 25(18), pp. 727-730, 1972.
VII. Chang T. H., : ‘Common fixed point theorems for multi-valued mappings’. Math. Japon. Vol. 41, pp. 311-320, 1995.
VIII. Chouhan Sarla, and Bhumi Desai. : ‘Fixed-Point Theory and Its Some Real-Life Applications’. Mathematics and Computer Science Vol. 16, pp. 119-125, 2022. 10.9734/bpi/rhmcs/v1/3160C
IX. Ćirić L., & Ume J., : ‘Some common fixed point theorems for weakly compatible mappings’. Journal of Mathematical Analysis and Applications. Vol. 314(2), pp. 488-499, 2006. 10.1016/j.jmaa.2005.04.007
X. Fallahi Kamal, and Aris Aghanians. : ‘Fixed points for Chatterjea contractions on a metric space with a graph’. International Journal of Nonlinear Analysis and Applications. Vol. 7(2) pp. 49-58, 2016. 10.22075/ijnaa.2016.449
XI. Gairola U. C., and Ram Krishan. : ‘A Fixed Point Theorem for Generalized-Weak Hybrid Contraction’. Jñ–an–abha. (2017): 107.
XII. Gautam Pragati et al., : ‘On Nonunique Fixed Point Theorems via Interpolative Chatterjea Type Suzuki Contraction in Quasi‐Partial b‐Metric Space’. Journal of Mathematics. 2022.1 (2022): 2347294.
XIII. Hadzic O. and Gajic Lj. : ‘Coincidence points for set-valued mappings in convex metric spaces’. Fac. Ser. Mat. Vol. 16(1) pp. 13, 1986.
XIV. Imdad M., and S. Kumar. : ‘Rhoades-type fixed-point theorems for a pair of nonself mappings’. Computers & Mathematics with Applications. Vol. 46(5-6), pp. 919-927, 2003.10.1016/S0898-1221(03)90153-2
XV. Itoh, S., : ‘Multivalued generalized contractions and fixed point theorems’. Comm. Math. Univ. Caroline. Vol. 18(2), pp. 247-258, 1977.
XVI. Khan M. S., : ‘Common fixed point theorems for multivalued mappings’. Pacific J. Math. Vol. 95(2), pp. 337-347, 1981.
XVII. Khan Ladlay. : ‘Non-Self Mappings and their Fixed Points in Convex Metric Spaces’. Diss. Aligarh Muslim University, Aligarh. India, 2002. 10.1515/gmj.2000.523
XVIII. Kir M., Dutta H., Ansari A. H., Kumam P., : ‘A Weak Contractive Condition and Some Fixed Point Theorems. In: Castillo, O., Jana, D., Giri, D., Ahmed, A. (eds) Recent Advances in Intelligent Information Systems and Applied Mathematics. ICITAM 2019. Studies in Computational Intelligence. Vol. 863. Springer,Cham. 10.1007/978-3-030-34152-7_63
XIX. Klim D., and D. Wardowski. : ‘Fixed point theorems for set-valued contractions in complete metric spaces’. Journal of Mathematical Analysis and Applications. Vol. 334(1), pp. 132-139, 2007.10.1016/j.jmaa.2006.12.012
XX. Kumar Santosh, and David Aron. : ‘Common fixed-point theorems for non-linear non-self contractive mappings in convex metric spaces’. Topological Algebra and its Applications. Vol. 11(1), 20220122, 2023. 10.1515/taa-2022-0122.
XXI. Masmali Ibtisam, and Saleh Omran. : ‘Chatterjea and Ciri C-Type Fixed-Point Theorems Using (α− ψ) Contraction on C*-Algebra-Valued MetriSpace’. Mathematics. Vol. 10(9), pp. 615, 2022.10.3390/math10091615
XXII. Markin J. T., : ‘A fixed point theorems for set-valued mappings’. Bull. Amer. Math. Soc. Vol. 74, pp. 639-642, 1968.
XXIII. Nadler Jr., S. B., : ‘Multi-valued contraction mappings’. Pacific Jour. Math. Vol. 30(2), pp. 475-488, 1968.
XXIV. Özavşar Muttalip. : ‘Fixed Point Theorems for $(k, l) $-Almost Contractions in Cone Metric Spaces over Banach Algebras’. Mathematical Advances in Pure and Applied Sciences Vol. 1(1), pp. 46-51, 2018.
XXV. Pathak H. K., : ‘Fixed point theorems for weak compatible multi-valued and single-valued mappings’. Acta Math. Hungar. Vol. 67, pp. 69-78, 1995. 10.1007/bf01874520
XXVI. Park Sehie, and Jaihan Yoon. : ‘Remarks on fixed point theorems on star-shaped sets. Journal of the Korean Mathematical Society. Vol. 18(2), pp. 135-140, 1982.
XXVII. Park S. A., : ‘Unified Fixed Point Theory in Generalized Convex Spaces’. Acta Math Sinica. Vol. 23, pp. 1509–1526, 2007. 10.1007/s10114-007-0947-3
XXVIII. Rhoades B. E., : ‘A fixed point theorem for some non-self mappings’. Math. Japon. Vol. 23(4), pp. 457-459, 1978.
XXIX. Shigeru Itoh. : ‘Multivalued generalized contractions and fixed point theorems’. Research reports on information sciences. Commentationes Mathematicae Universitatis Carolinae. Vol. 018(2) pp. 247-258, 1977.
XXX. Shukla Satish, and Rosana Rodríguez-López. : ‘Fixed points of multi-valued relation-theoretic contractions in metric spaces and application’. Quaestiones Mathematicae. Vol. 43(3), pp. 409-424, 2020. 10.2989/16073606.2019.1578293
XXXI. Tong-Huei C. H. A. N. G. : ‘Common fixed point theorems for
multivalued mappings’. Mathematica japonicae. Vol. 41(2), pp. 311-320, 1995.

View Download